# SDR SIMA0252

- Difficulty date: January 25, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Warning Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX - FLT 3057 - CREW ABORTED TAKEOFF DUE TO RIGHT AUTOMATIC POWER RESERVE LIGHT DID NOT ILLUMINATE.  CREW ALSO REPORTED LEFT PROPELLER RPM LAGS BEHIND THE RIGHT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK OF APR SYSTEM WAS COMPLIED WITH IAW WORK CARD 2813, NO LAG OF PROPELLER RPM WAS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
